MAUDE Adverse Event Report: GRACE MEDICAL, INC. ECLIPSE PISTON; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT

GRACE MEDICAL, INC. ECLIPSE PISTON; PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Catalog Number 472-450
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The loop was found to be opened and twisted upon receipt.This indicated that the loop was opened, as if removed from the incus.Heat was applied to the opened loop and it closed meeting specifications.Following the closure, the loop did not re-open.
 
Event or Problem Description
It was reported that this device was explanted during a revision surgery, as the loop of the stapes prosthesis was found to be in the opened position and lying in the middle ear space.

Brand Name
ECLIPSE PISTON
Common Device Name
PROSTHESIS, PARTIAL OSSICULAR REPLACEMENT
Manufacturer (Section D)
GRACE MEDICAL, INC.
8500 wolf lake drive
suite 110
memphis TN 38133 4104
MDR Report Key8383243
Report Number1000022662-2019-00001
Device Sequence Number253069
Product Code ETB
UDI-Device Identifier00844505009362
UDI-Public00844505009362
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K063374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/28/2022
Device Catalogue Number472-450
Device Lot Number56704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;